首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Characterization of the Skew-Normal Distribution Via Order Statistics and Record Values
  • 作者:M. Gharib ; M.M. Mohie El-Din ; A. Sharawy
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2015
  • 卷号:4
  • 期号:1
  • 页码:59
  • DOI:10.5539/ijsp.v4n1p59
  • 出版社:Canadian Center of Science and Education
  • 摘要:Characterization of a probability distribution is the investigation of those unique properties enjoyed by that distribution. In this article the general condition moments technique is used to obtain some new characterization results for the skew-normal distribution based on the order statistics as well as the record values of a random sample drawn from this distribution. The achieved results can be used to improve fitting and modeling skew data using the skew-normal distribution. Further, the new results are specialized to the standard normal distribution.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有